O m g

It has been one of the hardest days today, i seem to really want a ciggie at weekends, but to top that the patches i am using are making my skin sore and over the last 3 days i can only use them for a while, tomorrow i am going on holiday and i am shitting my self don't think i can do it, not smoking while relaxing and unable to use the patches, tried to phone the smoking help line today, it was a answer machine and they didn't get back to me, feel like i am loseing control and i just want to cry, i wish it didn't get you like this.:mad:

6 Replies

oldestnewest
  • Hi Debbie :)

    I'm sorry you're suffering today and that the patches are making your skin sore

    Is there any chance you could get to chemist or supermarket to get the ones you had before that suited you, or even some gum to tide you over this rough patch I really don't know what else to suggest re the patches

    Debbie if you want a cry have one it may well help it always did me anyway

    I hope you enjoy your holiday

    Love

    Marg xxxxxxxxxxx

  • Hi Debbie.... sorry you're having such a tough time.... you're at about day 18? That can be a pretty tough time in a quit so just hang in there and make it through.... I had plenty of good cries, no shame in that. Try to stay calm, breathe and think of positive things rather than worrying about tomorrow..... think of the next 5 minutes only instead.... come on here and rant some more.... you'll be fine :)

  • Hi Debbie,

    When I used patches a few years ago they also irritated the skin on my arm so I put them on my thigh - much thicker skin there - it worked a treat, why don't you try that; if not then as Margareth suggested get some of the gum or lozenges.

    Hope you're coping, don't give up now....keep going....perhaps your holiday will help take your mind of fags as you'll be in different surroundings and ones that won't trigger a craving xx

  • Awww Debbie, Am sorry you are having a bad day today. Please don't give up hun. The patches some times used to make me itch so badly I had to take it off. They sometime make me itch a little now nut not so bad I have to take it off. Make sure the skinn you put it on has no perfume, moisturiser etc to react with it. wash the area with unperfumed soap & hopefully it will be ok. Try a different grand of patch if it still does not settle down. I am using lozenges as well as patches so prhaps using those or gum, inhalator etc may help you till you can get theis sorted. DON'T GIVE IN BABE, YOU HAVE COME SO FAY ALREADY. eNJOY YOUR HOLS, WILL BE THINKING OF YOU. g. XXX

  • Apologies for spelling in above, should have read it first LOL. G.xx

  • Morning Debbs

    I may of missed you now and you have gone on your holidays. i used the patch on my first quit and was told its the alcohol that make you sting. give the patch a wave in the air for a few mins before putting it on also they used to keep coming off with me so I would stick them on with Micro pore. Hope you feel better soon try and keep strong you will soon feel better Im sure. Enjoy your holidays.xxxxxxxxxxxx

You may also like...